| Model Number |
E053 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, which states that the voltage is too low for projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed that the battery voltage recently began dropping in an irregular fashion which could possibly be related to an internal electrical short of the battery.Device replacement was recommended.This icd remains in-service at this time.No adverse patient effects were reported.Additional information indicated that this icd was explanted and replaced with a different model.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.